# SDR 01FDEA01011

- Difficulty date: November 25, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FWD CARGO BAY BS 700-720, STR 28R.  REMOVED AND REPLACED SKIN PER SRM 53-30-3 FIG 3 & EA 7-5310-62617.
